# SDR ABXA9701629

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257IN
- Condition: Cracked
- Location: Bs 440-460
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 31L SPLINE FITTING CRACKED BETWEEN STATIONS 440 AND 460.  REPLACED SPLICE FITTING IAW SRM 51-1-20D.
